Alert archive / Maine / Gale Warnings in 2016

Gale Warning 31, NWS Gray, ME

November 28, 2016

NWS Gray, ME issued this gale warning at Nov 28, 2016, 2:45 PM EST. It took effect at Nov 29, 2016, 1:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 28, 2016, 2:45 PM EST (19:45 UTC)
In effect from
Nov 29, 2016, 1:00 PM EST
Expired
Nov 30, 2016, 12:41 AM EST
In force
12 hr
Issued by
NWS Gray, ME

The text

As transmitted.

590 
WHUS71 KGYX 281945
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
245 PM EST MON NOV 28 2016


ANZ152-154-290945-
/O.NEW.KGYX.GL.W.0031.161129T1800Z-161130T0600Z/
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
245 PM EST MON NOV 28 2016

...GALE WARNING IN EFFECT FROM 1 PM TUESDAY TO 1 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 AM EST WEDNESDAY.

* WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-151-153-290945-
/O.NEW.KGYX.SC.Y.0098.161129T1800Z-161130T0900Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-CASCO BAY-
245 PM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 4 AM EST
WEDNESDAY.

* WINDS...SOUTHEAST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
400 
WHUS71 KGYX 290834
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
334 AM EST TUE NOV 29 2016



ANZ150-292245-
/O.UPG.KGYX.SC.Y.0098.161129T1800Z-161130T0900Z/
/O.EXA.KGYX.GL.W.0031.161129T1800Z-161130T0600Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
334 AM EST TUE NOV 29 2016

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ152-154-292245-
/O.CON.KGYX.GL.W.0031.161129T1800Z-161130T0600Z/
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
334 AM EST TUE NOV 29 2016

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EST WEDNESDAY...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-292245-
/O.CON.KGYX.SC.Y.0098.161129T1800Z-161130T0900Z/
PENOBSCOT BAY-CASCO BAY-
334 AM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM EST WEDNESDAY...

* WINDS...SOUTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
067 
WHUS71 KGYX 292038
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
338 PM EST TUE NOV 29 2016

...SOUTHWEST WINDS WILL INCREASE TONIGHT...

ANZ150-152-154-300600-
/O.CON.KGYX.GL.W.0031.000000T0000Z-161130T0600Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
338 PM EST TUE NOV 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-300900-
/O.CON.KGYX.SC.Y.0098.000000T0000Z-161130T0900Z/
PENOBSCOT BAY-CASCO BAY-
338 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...SOUTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
953 
WHUS71 KGYX 300016 AAA
MWWGYX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
716 PM EST TUE NOV 29 2016

ANZ150-152-154-300600-
/O.CON.KGYX.GL.W.0031.000000T0000Z-161130T0600Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
716 PM EST TUE NOV 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-300900-
/O.CON.KGYX.SC.Y.0098.000000T0000Z-161130T0900Z/
PENOBSCOT BAY-CASCO BAY-
716 PM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
437 
WHUS71 KGYX 300541
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1241 AM EST WED NOV 30 2016


ANZ150-152-154-301600-
/O.CAN.KGYX.GL.W.0031.000000T0000Z-161130T0600Z/
/O.NEW.KGYX.SW.Y.0028.161130T0541Z-161130T1600Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
1241 AM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 AM EST
THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED.

* SEAS...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ151-153-301100-
/O.CAN.KGYX.SC.Y.0098.000000T0000Z-161130T0900Z/
/O.NEW.KGYX.SW.Y.0028.161130T0541Z-161130T1100Z/
PENOBSCOT BAY-CASCO BAY-
1241 AM EST WED NOV 30 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EST EARLY THIS MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EST
EARLY THIS MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Nov 28, 2:45 PM EST, 0 minutes earlier.

Area forecast discussion, Nov 28, 2:45 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Gray ME
245 PM EST Mon Nov 28 2016

.SYNOPSIS...
High pressure over the region moves east tonight. A warm front
will cross the region Tuesday and Tuesday night bringing some
mixed wintry precipitation that will change to rain. This will be
quickly followed by another low tracking out of the mid Atlantic
region into New England Wednesday and Thursday, bringing rain
which changes to snow in the north. Another weak low passes north
of the area on Friday, with high pressure building in by the
weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure over the area tonight will initially allow clear
skies and calm winds allowing radiational cooling to occur. Clouds
will quickly spread over southern and central areas after midnight
putting a stop to further cooling so overnight lows should occur
shortly after midnight before slowly climbing toward morning due
to lowering clouds and a developing warm air advection pattern.
Precipitation arrives toward morning over southern NH but
temperatures may already be above freezing due to slowly rising
temps with the warm air arriving in the boundary layer and aloft
so for now opted not to issue any advisory. Further north into
central NH and southwest interior ME enough cold air will be in
place to allow mixed precip of several types to occur with even
some light snow accumulations in a few areas. Due to several
PTYPES opted to go with a winter weather advisory for those areas
during the onset.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
A complicated wintry mix forecast for Tuesday into Tuesday night.

The winter weather advisories get expanded across the mountains
and foothills Tuesday due to enough cold air in place combined
with fairly high amounts of qpf that expand north and east. Used
the RFCQPF forecast which ranges from .40-.80 totals. In the
mountains generally 3-6 inches of snow expected while in the
inland valleys a mix of frzg rain/sleet and snow changing to all
rain occurs in the afternoon with little or no snow accumulations
expected. The strong warm low/mid level east to southeast flow
eventually scours out all the cold air in the afternoon allowing
all but the mountain areas of Maine to change to rain. Not much cold
air damming will exist with this system. By evening some areas in
the mountains may still have a mix before ending. Elsewhere as the
short wave and its associated surface low quickly exit, the rain
will taper to scattered showers before ending. Temperature
forecast will be critical on PTYPE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The models are in decent agreement on the longwave pattern
through the start of the upcoming weekend. Thereafter...model solutions
diverge considerably adding significant uncertainty in sensible weather
details by the second half of the weekend into early next week. Temperatures
through at least Saturday will average above normal as mean jet
streamposition keeps the really cold air bottled up to our north
and west. We begin the period in between disturbances with an
upper trough extending from the Great Lakes southward through the
central CONUS. However...clouds and precipitation will quickly
stream northward in advance of shortwave impulse with thickening
clouds and precipitation spreading into New Hampshire and Western
Maine by dusk. Forecast soundings suggest rain with the exception
of areas near the international border in Maine where it may begin
as a wintry mix. For Wednesday night and Thursday...occluding
frontal system pushes into New England with models agreeing on
triple point low developing over Maine coastal waters on Thursday.
This surface development will draw colder air into the higher
terrain which will help precipitation end as snow there on
Thursday. Behind this departing disturbance...a broad trough with
a series of embedded shortwaves that will traverse the forecast
area through Saturday. This will result in considerable clouds for
the higher terrain with upslope snow showers. Elsewhere...varying
amounts of clouds with passing shortwave impulses as well as a low
pop for rain/snow showers boundary layer temperature dependent. By
Sunday...a model blend offers weak ridging and a brief respite
before the next disturbance approaches the region for the start of
the new work week.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Short Term...VFR conditions through tonight. MVFR/IFR conditions
will spread south to north early Tuesday with mixed precipitation.
By Tuesday afternoon the mixed precipitation will have changed to
rain over all areas except in the western mountains of Maine.
Conditions will slowly improve Tuesday night.

Weather observations for Rockland are note available and the FAA
is working to resolve the issue. Until these become available
again, the Rockland TAF will be issued based on best estimate
conditions with no amendments scheduled.

Long Term...

Wed PM...MVFR wth lcl ifr in ra and sn.

Thu...Widespread IFR in RA and mtn ra/SN.

Fri - SAT...Areas of MVFR in mtn shsn

&&

.MARINE...
Short Term...High pressure centered over the waters tonight will
allow a period of calm winds and low seas. Low pressure will move
across the Gulf of Maine Tuesday into Tuesday night and will
allow southeast winds to increase and build seas to SCA levels.
Over the western outer waters Gale warnings have been issued for a
period of even stronger winds Tuesday evening.

Long Term...

Thu...SCA's possible...with Gale force gusts outside the bays.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 5 AM to 10 AM EST Tuesday for
     MEZ018-019.
     Winter Weather Advisory from 10 AM to 10 PM EST Tuesday for
     MEZ007>009.
     Winter Weather Advisory from 8 AM to 4 PM EST Tuesday for
     MEZ012-013.
NH...Winter Weather Advisory from 5 AM to 10 AM EST Tuesday for
     NHZ003-005-006-008>010.
     Winter Weather Advisory from 8 AM to 4 PM EST Tuesday for
     NHZ001-002-004.
MARINE...Small Craft Advisory from 1 PM Tuesday to 4 AM EST Wednesday
     for ANZ150-151-153.
     Gale Warning from 1 PM Tuesday to 1 AM EST Wednesday for
     ANZ152-154.

&&
Hazardous weather outlook, Nov 28, 3:33 AM EST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
333 AM EST MON NOV 28 2016

MEZ007>009-NHZ001-291115-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
333 AM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE...WESTERN
MAINE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PRECIPITATION WILL MOVE INTO THE MOUNTAINS WESTERN MAINE TUESDAY
AFTERNOON AND CONTINUE OVERNIGHT. SNOW AND FREEZING RAIN ARE
POSSIBLE TUESDAY AFTERNOON AND EVENING BEFORE A CHANGEOVER TO
RAIN.

ACCUMULATING SNOW WILL BE POSSIBLE AGAIN WEDNESDAY NIGHT INTO
THURSDAY MORNING, ESPECIALLY ALONG THE INTERNATIONAL BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018-NHZ002-003-005>012-015-291115-
INTERIOR YORK-SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-
EASTERN HILLSBOROUGH-WESTERN AND CENTRAL HILLSBOROUGH-
333 AM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A BRIEF PERIOD OF FREEZING RAIN IS POSSIBLE TUESDAY MORNING BEFORE
PRECIPITATIONS CHANGES TO RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ012>014-019>022-NHZ004-291115-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN CARROLL-
333 AM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A PERIOD OF SNOW AND FREEZING RAIN IS POSSIBLE LATE TUESDAY
MORNING INTO TUESDAY AFTERNOON, BEFORE PRECIPITATION CHANGES TO
RAIN LATE IN THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023>028-NHZ013-014-291115-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
333 AM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-291115-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
333 AM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 10:26 PM ESTSmall Craft Advisory for Hazardous SeasGYX5 hr
Nov 28, 2:45 PM ESTSmall Craft AdvisoryGYX34 hr
Nov 28, 3:08 PM ESTWinter Weather AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 1 more33 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.